# SDR AALA20000487

- Difficulty date: March 24, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT ROW 14 INOPERATIVE.  REPAIRED WIRE AT ROW 14.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
